# SDR C77A20150605003

- Difficulty date: June 5, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 21,204 hours, 12,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 17066804401
- Condition: Corroded
- Location: Fuselage
- Part time: 5,533 hours, 3,202 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, LOWER CTR SEAL REST, PN 170-66804-401, HAS CORROSION & THE MATERIAL LOSS IS OUT OF LIMITS, X=7899 - 8604, STRINGER 26R.  R & R FWD CARGO DOOR CTR SEAL DEPRESSOR IAW SRM 51-41-01 & 51-43-01 ON WO 14752941D2 IAW EO E170-53MR-108 REV 2 WO 903902.
